# SDR DALA2021080504449

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION FOUND IN INTERCOSTAL AT UPPER INBOARD HOLE ( HOLE 1) IN DOOR STOP FITTING 7, FR 16 RH. CORRECTIVE ACTION: PERFORMED SECTION 1 ON FR 16R/H AT LEVEL DOOR STOP #7 AS PER PRI 592957-14 REV.0 AND ER/A 592957-14AD REV.(1899523)
